# SDR AT9900540

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 737-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE LEFT CUSP WEB AT BS 737-756 WITH CORROSION AND CRACKS.  FABRICATED NEW CUSP WEB, TRIMMED AND DRILLED TO FIT, ALODINED AND PRIMED IAW DC9 SRM 51-10-3, AND 51-10-4.
